CSpace
orthonormalpolynomialbassesandwaveletpackets
Han B(韩斌)
1997
Source Publication数学物理学报a辑
ISSN1003-3998
Volume000Issue:0S1Pages:132
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44037
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Han B. orthonormalpolynomialbassesandwaveletpackets[J]. 数学物理学报a辑,1997,000(0S1):132.
APA 韩斌.(1997).orthonormalpolynomialbassesandwaveletpackets.数学物理学报a辑,000(0S1),132.
MLA 韩斌."orthonormalpolynomialbassesandwaveletpackets".数学物理学报a辑 000.0S1(1997):132.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韩斌]'s Articles
Baidu academic
Similar articles in Baidu academic
[韩斌]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韩斌]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.